Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain after paracetamol overdose

Premium Questions

Dr. Chintan Solanki MD

in future? 2. Is it possible for one to survive for 9 hours (before getting admitted) after overdose ...My sister took 50 paracetamol and 15 Avil Tablets at one go at 11 pm last saturday. She woke up ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Ivan Romic MD

Last night after not eating for 10 days I drank heavily and took four Cocodamol tablets and 10 paracetamol tablets on top of 250mg of Setraline. I seem ok today but should I worry? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr.  Sudhir Kumar MD

keeping my feetr elevated for several hurs for 2 daysl could tthis overdose caused this problem. Please exuse my slow typing and spelling. . I plan to see my urologist Monday as the pain has ceases d ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Diptanshu Das MD

my daughter took an overdose of paracetamol two approx. 48 hours ago (25x 500mg). She was taken to hospital and given charcoal to drink. After 4 hours her bloods were taken and they told me that even... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Manjunath Metri MD

I have a history of overdoses... the last one being 32 paracetamol about a month ago. I have this horrible squeezing pain on the right side of my body from bottom of rib cage to just bellow my boob ... View answer

Answered by : Dr. Manjunath Metri ( General Surgeon)

Public Forum Discussions

Dr. Dilip.Shah. MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Dinesh Valse MD

Hi doctor , my friend has taken 35 paracetamol tablets before 1 week before. Now she is suffering from abdominal pain . She went to hospital. Are doctors can possible to find she had overdose ... View answer

Answered by : Dr. Dinesh Valse ( ENT Specialist)
Dr.  Praveen Tayal MD

I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason of swalling? I have eaten 30 paracetamol tables 3 times means that 90 tables in the last 3 weeks.Early... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Ralph Chambers MD

Hi Doctor, On 5th June I took an overdose of 5 Paracetamols. I did not get any medical help. On 12th June I took an overdose of around 12-13 Paracetamols, within an 1-2 hours. Firstly I took... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr.   Divya Kuttikrishnan MD

was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Get to ER before it is tool late for your liver and you

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...

Dr. Shanthi.E MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.